HIV Medication and Botox
Apr 8, 2014
Thank you for your help.
Response from Dr. Pierone
Hello, thanks for posting. There is no problem using Botox while on HAART. It works locally in the muscles injected and does not interact with antiretroviral medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Sex With Stripper Condom Broke Worried I Have HIV
- Loose Stool After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Rectal Bleeding After Lap Dance Worried I Have HIV
- Sore On Tongue After Rubbing Penis Worried I Have HIV
- Tingling In Fingers After Drinking Water Worried I Have HIV
- Does Cervical Cancer Cause Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.